# SDR AALA20060073

- Difficulty date: February 1, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SEA INFLIGHT T875/01FEB, AFTER TAKEOFF AT 6000 MEAN SEA LEVEL HEARD A BAND AND INDICATIONS FOR LEFT ENGINE ROLLED BACK TO ZERO.  ENGINE SHUTDOWN WAS COMPLETED AND RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  THERE WERE NO FIRE INDICATIONS AND NO BOTTLES USED.  FLIGHT DATA RECORDED DOWNLOADED AND REVEALED A COMPRESSOR BLADE FAILURE.  REPLACED LEFT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
